# SDR 96UAL900205

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 11 AFT.  REPLACED AFT CHARGER AND LIGHT STRIP IN GALLEY.  CHECKS O.K.
